Diophantine subsets of function fields of curves

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We consider diophantine subsets of function fields of curves and show, roughly speaking, that they are either very small or very large. In particular, this implies that the ring of polynomials k[t] is not a diophantine subset of the field of rational functions k(t) for many fields k.

Original languageEnglish (US)
Pages (from-to)299-311
Number of pages13
JournalAlgebra and Number Theory
Volume2
Issue number3
DOIs
StatePublished - Jan 1 2008

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Keywords

  • Diophantine set
  • Rationally connected variety

Fingerprint Dive into the research topics of 'Diophantine subsets of function fields of curves'. Together they form a unique fingerprint.

Cite this